Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 23, NWS JSJ

July 18, 2016

NWS JSJ issued this small craft advisory at Jul 18, 2016, 8:25 PM CDT. It took effect at Jul 19, 2016, 1:00 AM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2016, 8:25 PM CDT (01:25 UTC)
In effect from
Jul 19, 2016, 1:00 AM CDT
Expired
Jul 20, 2016, 7:00 PM CDT
In force
42 hr
Issued by
NWS JSJ

The text

As transmitted.

793 
WHCA72 TJSJ 190125
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
925 PM AST MON JUL 18 2016

...SEAS INCREASING OVERNIGHT...

.A COUPLE OF TROPICAL WAVES COMBINED WITH A HIGH PRESSURE
BUILDING OVER THE CENTRAL ATLANTIC WILL INCREASE THE WINDS AND
SEAS ACROSS THE OFFSHORE ATLANTIC WATERS. CHOPPY SEAS EXPECTED
THROUGH WEDNESDAY NIGHT.

AMZ710-190930-
/O.NEW.TJSJ.SC.Y.0023.160719T0600Z-160721T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
925 PM AST MON JUL 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 8 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 8 PM AST
WEDNESDAY. 

* WINDS...EAST WINDS OF 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
255 
WHCA72 TJSJ 190825
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
425 AM AST TUE JUL 19 2016

...CHOPPY CONDITIONS ARE EXPECTED TODAY...

.A SERIES OF TROPICAL WAVES COMBINED WITH A SURFACE HIGH
PRESSURE OVER THE CENTRAL ATLANTIC WILL INCREASE WINDS AND
SEAS ACROSS THE OFFSHORE ATLANTIC WATERS TODAY. CHOPPY
CONDITIONS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY
NIGHT.

AMZ710-191630-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
425 AM AST TUE JUL 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
WEDNESDAY...

* WINDS...EAST WINDS OF 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
518 
WHCA72 TJSJ 191348
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
948 AM AST TUE JUL 19 2016

...CHOPPY CONDITIONS ARE EXPECTED TODAY...

.A SERIES OF TROPICAL WAVES COMBINED WITH A SURFACE HIGH PRESSURE
OVER THE CENTRAL ATLANTIC WILL INCREASE WINDS AND SEAS ACROSS THE
OFFSHORE ATLANTIC WATERS TODAY. CHOPPY CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH WEDNESDAY NIGHT.

AMZ710-192200-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
948 AM AST TUE JUL 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
WEDNESDAY...

* WINDS...EAST WINDS OF 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
974 
WHCA72 TJSJ 192119
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
519 PM AST TUE JUL 19 2016

...CHOPPY CONDITIONS ARE EXPECTED THROUGH WEDNESDAY...

.SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATING
FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS WILL
CONTINUE TO PRODUCE CHOPPY CONDITIONS OVER THE OUTER ATLANTIC
WATERS THROUGH WEDNESDAY NIGHT.

AMZ710-200530-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
519 PM AST TUE JUL 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST WEDNESDAY...

* WINDS...EAST WINDS OF 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
419 
WHCA72 TJSJ 200144
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
944 PM AST TUE JUL 19 2016

...CHOPPY CONDITIONS ARE EXPECTED THROUGH WEDNESDAY...

.SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATING
FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS WILL
CONTINUE TO PRODUCE CHOPPY CONDITIONS OVER THE OUTER ATLANTIC
WATERS THROUGH WEDNESDAY NIGHT.

AMZ710-200945-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
944 PM AST TUE JUL 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
WEDNESDAY...

* WINDS...EAST WINDS OF 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
551 
WHCA72 TJSJ 200806
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
406 AM AST WED JUL 20 2016

...HAZARDOUS SEAS EXPECTED UNTIL THIS EVENING...

.SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATE
MODERATE TO FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS
WILL CONTINUE TO PRODUCE HAZARDOUS AND CHOPPY MARINE CONDITIONS
OVER THE OFFSHORE ATLANTIC WATERS UNTIL THIS EVENING.

AMZ710-201615-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
406 AM AST WED JUL 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EAST WINDS OF 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
250 
WHCA72 TJSJ 201431
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1031 AM AST WED JUL 20 2016

...HAZARDOUS SEAS EXPECTED UNTIL THIS EVENING...

.SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATE
MODERATE TO FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS
WILL CONTINUE TO PRODUCE HAZARDOUS AND CHOPPY MARINE CONDITIONS
OVER THE OFFSHORE ATLANTIC WATERS UNTIL THIS EVENING.

AMZ710-202245-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1031 AM AST WED JUL 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EAST WINDS OF 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
949 
WHCA72 TJSJ 202001
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
401 PM AST WED JUL 20 2016

...HAZARDOUS SEAS EXPECTED UNTIL THIS EVENING...

.SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATE
MODERATE TO FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS
WILL CONTINUE TO PRODUCE HAZARDOUS AND CHOPPY MARINE CONDITIONS
OVER THE OFFSHORE ATLANTIC WATERS UNTIL THIS EVENING.

AMZ710-210000-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
401 PM AST WED JUL 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EAST WINDS OF 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 18, 1:17 PM CDT, 7 hours 8 minutes earlier.

Area forecast discussion, Jul 18, 1:17 PM CDT, 7 hours 8 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
217 PM AST MON JUL 18 2016

.SYNOPSIS...High pressure in the central Atlantic driving
moderate trade wind flow will continue to dominate the local
forecast. A weak tropical wave will move out of the area tonight
followed by somewhat drier air. The next tropical wave will move
into the area on Wednesday followed by drier air and significant
Saharan dust on Thursday and Friday.

At upper levels...A low over the local area will drift west as
high pressure moves across the Atlantic waters north of the area
mid-week. Weak low pressure then moves into and over Puerto Rico
from the northeast by Saturday.

At mid levels...Low pressure over the entire Caribbean will yield
to a weak ridge from the high in the west central Atlantic ocean
Tuesday night. A weak trough associated with the tropical wave
will pass through from the east on Wednesday night. The high in
the Atlantic will shift east leaving a ridge across the ocean into
the southern Bahama islands by Saturday. The high will return to
its position north of Puerto Rico on Monday of next week. Mid
levels remain mostly dry except Wednesday and Wednesday night and
again on Sunday night next week.

At lower levels...After about mid week, high pressure in the
central Atlantic will drift northeast into the Azores for a
weekend retreat then forget to come back. This will leave weaker
than usual gradients after Friday over the local area, but
moderate trade winds will continue. Traces of Saharan dust will
enter on Tuesday and peak in intensity on Friday behind the next
tropical wave moving through on Wednesday and Wednesday night.

&&

.DISCUSSION...Widely scattered showers continued over Puerto Rico
and the U.S. Virgin Islands this morning and began developing a
little more just before noon. Heavy rain was observed in southwest
Puerto Rico but amounts are believed to be less than one inch so
far. Showers should continue to form and move through the area at
15 to 20 knots, with showers also forming in western and
northwestern Puerto Rico a little later this afternoon. Winds of
28 to 38 knots were observed in the morning sounding of 17/12z
between 14 and 17 kft. One gust was also recorded at the outer
buoy 41043 earlier this morning at 41 knots. Radar also showed
winds above 10 kft in certain areas were above 30 kts. Therefore
there continues to be a risk of gusts around any thunderstorms
that develop that may reach 40 to 45 mph in very localized areas
of western and southwestern Puerto Rico and the adjacent waters.

Moisture will reach a minimum tonight--although there will still
be some good moisture overnight--and then begin rising on Tuesday
until after the wave passage overnight on Wednesday. In the
meantime afternoon showers are likely in western Puerto Rico and
isolated to scattered showers of moderate intensity will occur
elsewhere. The passage of the wave on Wednesday and Wednesday
night will bring better showers and at least isolated
thunderstorms.

Saharan dust will move in behind the wave with the driest air of
the next 7 days. This will limit convection in most areas. Limited
moisture and somewhat better showers will return over the weekend
in an atmosphere that has predominantly easterly flow through 40
kft.

&&

.AVIATION...TSRA/SHRA expected to continue across southwestern PR,
creating MVFR conds and mtn top obscurations across the
Cordillera Central, impacting mainly TJMZ and the vicinity of TJPS
thru at least 22z. SHRA will continue across the waters at times
reaching the USVI terminals and creating mainly VCSH with brief
-ra across the rest of the terminals. Low level winds will
continue mainly ENE at 10- 20KT...shifting ESE around 19/02z.

&&

.MARINE...Winds will increase slightly tonight and tomorrow.
Currently the wave watch model has been forecasting wave heights
between 6.5 and 7 feet for the outer Atlantic waters and up to 20
knots for portions of the local inner waters of both the Atlantic
and Caribbean. Although the forecast calls for 5 to 7 feet in the
outer Atlantic waters on Tuesday will consider holding off with
issuing a small craft advisory until there is a little more
certainty of seas of 7 feet being reached. Currently small craft
advisories are not expected after midnight Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  89  76  90 /  40  40  20  20
STT  79  90  81  87 /  20  20  40  40

&&

.SJU Watches/Warnings/Advisories...
PR...None.
VI...None.
AM...None.
&&

13/12
Hazardous weather outlook, Jul 18, 4:53 AM CDT, 15 hours 32 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
526 AM AST LUNES 18 DE JULIO DE 2016

AMZ710>745-PRZ001>013-191000-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-
CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-
INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
526 AM AST LUNES 18 DE JULIO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...ESTA TARDE Y NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS DE
MODERADAS A FUERTES Y RAFAGAS DE VIENTOS ESTA TARDE A TRAVES DE
PORCIONES DEL OESTE DE PUERTO RICO.

.INUNDACIONES...LLUVIAS FUERTES PODRAN PROVOCAR INUNDACIONES URBANAS
Y DE RIACHUELOS.

.OLAS...OJEAJE PICADO DE HASTA 6 PIES SE ESPERA A TRAVES DE LAS
AGUAS MAR AFUERA DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LA COSTA NORTE DE PUERTO RICO Y LA PUNTA ESTE DE
VIEQUES.

.CALOR...INDICE DE CALOR ENTRE 102 Y 107 GRADOS ES POSIBLE A TRAVES
DE PORCIONES DE LOS MUNICIPIOS DEL NORTE CENTRAL Y SUROESTE DE
PUERTO RICO.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

TRONADAS A TRAVES DE SECTORES EN EL OESTE E INTERIOR DE PUERTO RICO
CON INUNDACIONES URBANAS Y DE RIACHUELOS LOCALIZADAS SE ESPERAN
DURANTE LA TARDE LOS PROXIMOS DIAS. UN AUMENTO EN LA ACTIVIDAD DE
AGUACEROS Y TRONADAS SE ESPERA PARA MEDIADOS DE SEMANA DEBIDO A UNA
ONDA TROPICAL. EL RIESGO MODERADO DE CORRIENTES SUBMARINAS
PROBABLEMENTE CONTINUARA. EL RIESGO DE CALOR TAMBIEN CONTINUARA PARA
ALGUNAS AREAS CADA DIA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS
FUERTES...INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL
DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-191000-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y
AGUAS COSTERAS ADYACENTES DEL CARIBE-
526 AM AST LUNES 18 DE JULIO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...ESTA TARDE Y NOCHE

.OLAS...OJEAJE PICADO DE HASTA 5 PIES SE ESPERA A TRAVES DE LAS AGUAS
MAR AFUERA DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS COSTAS ALREDEDOR DE LA ISLA DE SANTA CRUZ.

.CALOR...INDICE DE CALOR ENTRE 102 Y 107 ES POSIBLE A TRAVES DE
PORCIONES DE SANTA CRUZ.

.DIAS DOS A SIETE...MARTES A DOMINGO

UN AUMENTO EN LA ACTIVIDAD DE AGUACEROS Y TRONADAS SE ESPERA PARA
MEDIADOS DE SEMANA A TRAVES DEL AREA DE PRONOSTICO DEBIDO A UN
INCREMENTO EN LA HUMEDAD TRAS EL PASO DE UNA ONDA TROPICAL.
TAMBIEN...EL RIESGO DE CORRIENTES SUBMARINAS SE ESPERA QUE AUMENTE
A MEDIDA QUE EL OLEAJE Y LOS VIENTOS AUMENTEN EL MIERCOLES Y JUEVES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA LA ACTIVACION AMPLIA DE OBSERVADORES. SIN
EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR
TROMBAS MARINAS O CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE
METEOROLOGIA EN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:08 AM CDTRip Current StatementJSJ62 hr

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.